My Cart: 0 item(s)

Product Search
Free Ground Shipping On Orders Over $55
Product Search


Medique Extra Strength APAP Non-Aspirin (250/bx)
  • Medique Extra Strength APAP Non-Aspirin (250/bx)

    Part #: 922-00299BX250

  • 'Medique Extra Strength APAP Non-Aspirin (250/bx)' is temporarily out of stock.
  • $28.40

  •  


  • Shipping Weight: 1.12 pounds

    Brand: Medique

  • High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever

  • Easy-to-swallow, coated tablets
  • Unit dose, tamper-evident dual layer foil packets
  • Spanish labeling where possible

    Each tablet contains: Acetaminophen 500mg


Customers Also Bought